Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 70, NWS Lincoln, IL

June 30, 20144 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 30, 2014, 9:50 PM CDT for 4 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2014, 9:50 PM CDT (02:50 UTC)
Expired
Jun 30, 2014, 10:30 PM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 9:01 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
552 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WUUS53 KILX 010250
SVRILX
ILC057-125-143-179-010330-
/O.NEW.KILX.SV.W.0070.140701T0250Z-140701T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
  SOUTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  WEST CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1030 PM CDT

* AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUSHNELL...
  AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...LAW ENFORCEMENT.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEWISTOWN...CANTON...AVON...FAIRVIEW...CUBA...ST. DAVID...
  FARMINGTON...TRIVOLI...GLASFORD...HANNA CITY...MANITO...MARIETTA...
  BERNADOTTE...ELLISVILLE...SMITHFIELD...FIATT...BRYANT...NORRIS...
  DUNFERMLINE AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIND DAMAGE 
ACROSS MCDONOUGH COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4070 9045 4069 8971 4038 8973 4038 9046
TIME...MOT...LOC 0249Z 273DEG 44KT 4060 9050

HAIL...0.75IN
WIND...60MPH

$$

AUTEN
2 follow-up statements
649 
WWUS53 KILX 010311
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1011 PM CDT MON JUN 30 2014

ILC057-125-143-179-010330-
/O.CON.KILX.SV.W.0070.000000T0000Z-140701T0330Z/
MASON IL-PEORIA IL-TAZEWELL IL-FULTON IL-
1011 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON...WEST
CENTRAL TAZEWELL...SOUTHWESTERN PEORIA AND NORTH CENTRAL MASON
COUNTIES UNTIL 1030 PM CDT...

AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
FAIRVIEW...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLASFORD AROUND 1030 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE NORRIS...DUNFERMLINE...
BANNER...KINGSTON MINES AND MAPLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE 
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4070 9045 4069 8971 4038 8973 4038 9046
TIME...MOT...LOC 0311Z 273DEG 44KT 4057 9013

HAIL...0.75IN
WIND...60MPH

$$

AUTEN
018 
WWUS53 KILX 010326
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1026 PM CDT MON JUN 30 2014

ILC057-125-143-179-010336-
/O.EXP.KILX.SV.W.0070.000000T0000Z-140701T0330Z/
MASON IL-PEORIA IL-TAZEWELL IL-FULTON IL-
1026 PM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR FULTON...WEST CENTRAL
TAZEWELL...SOUTHWESTERN PEORIA AND NORTH CENTRAL MASON COUNTIES WILL
EXPIRE AT 1030 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM.

LAT...LON 4070 9045 4069 8971 4038 8973 4038 9046
TIME...MOT...LOC 0326Z 273DEG 44KT 4056 8989

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 8:40 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 30, 8:40 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
840 PM CDT Mon Jun 30 2014

.DISCUSSION...
ISSUED 840 PM CDT Mon Jun 30 2014

Initial tornado watch was allowed to expire, as the first wave of
storms passed over the far northern CWA. Some capping has been
keeping storms from firing further south so far this evening,
despite extreme MUCAPE values in the 5000 J/kg vicinity. However,
second line of intense storms currently extending from just west
of Rockford into far southeast Iowa, then back into northwest
Missouri. There will be some battling between the cap in our area
vs the air being worked over already in the north (outflow
boundary has made it between Peoria and Lincoln with temps around
70 north of it). However, the latest HRRR has this lined up fairly
well, and shows the line making it to about Jacksonville and
Bloomington between 10-11 pm albeit in a weakening state. Have
updated the grids to significantly beef up the PoP's and rain
totals in the northwest this evening, and refined the southern
extent. Will send out corresponding zones shortly.

Geelhart

&&

.AVIATION...
ISSUED 642 PM CDT Mon Jun 30 2014

Much of the severe convection that was previously forecast to push
into west-central Illinois early this evening has actually tracked
much further north across eastern Iowa into northern Illinois.
Still monitoring outflow boundary left behind by the storms,
stretching from near KPIA to just north of KMCI. Scattered strong
to severe cells have developed along this boundary across northern
Missouri, and are expected to continue to develop/track
northeastward into central Illinois later this evening. Exact
areal coverage still remains uncertain: however, most model
guidance agrees that at least scattered convection will arrive at
the TAF sites after dark. Will therefore carry a TEMPO group for
thunder at all terminals with thunder threat ending after 07z.
Have downplayed the previous wind forecast as an organized line of
severe convection is no longer expected. Once the storms
dissipate, skies will clear overnight into Tuesday morning.
Forecast soundings are fairly dry for Tuesday, with Cu-rule only
suggesting scattered clouds at around 5000ft.

Barnes

&&

.PREV DISCUSSION...
ISSUED 338 PM CDT Mon Jun 30 2014

Not many changes overall to the expected weather scenario for the
next week. Discussion will be abbreviated due to ongoing severe
weather preparedness & operations.

SHORT TERM...Tonight through Thursday: Lingering uncertainty
exists with respect to the evolution of the storm complex heading
east across Iowa. Most of forecast area remains in a Moderate Risk
for severe weather through tonight, although the main threat
should be over this evening. Current bow echo, surging east into
northwest Illinois, is expected to stay north of the forecast
area as flow backs southwest ahead of an advancing upper trof.
However, additional development remains possible, and is suggested
by many mesoscale models, along the boundary extending southwest
from the main bow in a strongly sheared and highly unstable
environment. Very heavy rain remains a threat with any storms the
impact the area tonight, with precipitable water values in excess
of 1.5 inches, though rapid storm movement should mitigate the
flooding threat to some degree.

Expect storms to taper off overnight with the loss of diurnal
instability and as the surface cold front sweeps through the area.
The bulk of the remainder of the short term period should be quiet
and cooler than normal. Northwest upper level flow will
predominate, with high pressure at the surface more often than
not. Still signs of a spoke of energy moving through the mean
upper trof around Wednesday, which may bring a chance of rainfall
to the area. However, most of the models are less bullish than
they have been.

LONG TERM...Friday through Monday: Temperatures will begin to
moderate heading into the weekend as low level flow turns
southerly on the back side of the surface high. The turning flow
will also help richer moisture to return to the area. A northwest
flow wave is still expected by late in the weekend, and this will
result in our next organized risk of showers/storms.

Bak

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 30, 3:25 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT MON JUN 30 2014

ILZ027>031-036-037-011100-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
325 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS
NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING.
WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG
THE I-80 CORRIDOR...DAMAGING WIND GUSTS WILL LIKELY IMPACT AREAS
ALONG AND NORTH OF A CANTON TO MINONK LINE. IN ADDITION...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL WILL OCCUR WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 4 PM AND 8 PM.

ILZ038-040>057-061-011100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
325 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS
NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING.
WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG
THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER
SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY
IMPACT CENTRAL ILLINOIS THIS EVENING. ANY STORMS THAT OCCUR WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL
CONTINUE FROM HAVANA DOWNSTREAM THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

ILZ062-063-066>068-071>073-011100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
325 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS
NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING.
WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG
THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER
SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY
IMPACT SOUTHEAST ILLINOIS LATE THIS EVENING INTO THE OVERNIGHT
HOURS. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND 2 AM.

BARNES

In the hours before

Local storm report, Jun 30, 6:58 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      2 SE HENRY              41.09N 89.33W
06/30/2014                   MARSHALL           IL   TRAINED SPOTTER

            OLD STAGE CREEK ROAD IS FLOODED FROM BIG SANDY CREEK.
            WATER IS FLOWING ACROSS THE ROAD AND CONSIDERABLE DEBRIS
            IS BEING TRANSPORTED BY THE FLOOD WATERS.

&&

BAK
Local storm report, Jun 30, 7:15 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     2 W BRADFORD            41.18N 89.70W
06/30/2014                   STARK              IL   EMERGENCY MNGR

            TWO TREES DOWN ON ROUTE 93 BLOCKING WESTBOUND LANE. LOTS
            OF CROP DAMAGE.

&&

BAK
Local storm report, Jun 30, 7:16 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     2 W BRADFORD            41.18N 89.70W
06/30/2014                   STARK              IL   EMERGENCY MNGR

            TWO TREES DOWN ON ROUTE 93 BLOCKING WESTBOUND LANE. LOTS
            OF CROP DAMAGE.

0605 PM     TSTM WND DMG     3 ESE HENRY             41.10N 89.31W
06/30/2014                   MARSHALL           IL   TRAINED SPOTTER

            TREE FELL ACROSS HIGHWAY 18. ALSO...CONSIDERABLE CROP
            DAMAGE WITH LARGE AREAS OF CORN KNOCKED DOWN.

0645 PM     FLASH FLOOD      2 SE HENRY              41.09N 89.33W
06/30/2014                   MARSHALL           IL   TRAINED SPOTTER

            OLD STAGE CREEK ROAD IS FLOODED FROM BIG SANDY CREEK.
            WATER IS FLOWING ACROSS THE ROAD AND CONSIDERABLE DEBRIS
            IS BEING TRANSPORTED BY THE FLOOD WATERS.

&&

BAK
Special weather statement, Jun 30, 8:54 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT MON JUN 30 2014

ILZ027>031-036-037-010300-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
854 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...MARSHALL...NORTHERN
FULTON...NORTHERN TAZEWELL...NORTHWESTERN WOODFORD...PEORIA AND STARK
COUNTIES UNTIL 1000 PM CDT...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTH HENDERSON...OR 7 MILES NORTHWEST OF
GALESBURG...MOVING SOUTHEAST AT 50 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  WATAGA...
  KNOXVILLE...
  ONEIDA...
  GILSON...
  VICTORIA...
  WILLIAMSFIELD...

OTHER LOCATIONS AFFECTED INCLUDE...GALESBURG AIRPORT...HENDERSON...
EAST GALESBURG...SNAKE DEN HOLLOW...DAHINDA AND MONICA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4124 8965 4115 8963 4115 8933 4111 8933
      4111 8908 4061 8966 4062 9045 4116 9044
      4116 8988 4124 8987
TIME...MOT...LOC 0153Z 293DEG 42KT 4102 9038
Local storm report, Jun 30, 9:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/30/2014  M1.00 INCH       STARK              IL   EMERGENCY MNGR

            RAIN FELL IN 15 MINUTES

&&

25
Special weather statement, Jun 30, 9:38 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
938 PM CDT MON JUN 30 2014

ILZ029>031-037-038-010345-
MARSHALL-MCLEAN-PEORIA-TAZEWELL-WOODFORD-
938 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCLEAN...NORTHERN
TAZEWELL...SOUTHEASTERN MARSHALL...SOUTHERN PEORIA AND WOODFORD
COUNTIES UNTIL 1045 PM CDT...

AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR METAMORA...OR 7 MILES NORTHWEST OF EUREKA...
MOVING EAST AT 60 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  EUREKA...
  ROANOKE...
  GOODFIELD...
  SECOR...
  EL PASO...
  HUDSON...

OTHER LOCATIONS AFFECTED INCLUDE...CAZENOVIA...PANOLA...EVERGREEN
LAKE...KAPPA...LAKE BLOOMINGTON AND PLEASANT HILL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4107 8904 4093 8904 4092 8892 4076 8892
      4076 8861 4074 8858 4062 8857 4062 8846
      4041 8846 4056 8973 4111 8910
TIME...MOT...LOC 0239Z 289DEG 52KT 4078 8932

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:54 PM CDTSpecial Weather StatementILXKnox, Marshall, Peoria, Stark66 min
Jun 30, 9:38 PM CDTSpecial Weather StatementILXMcLean, Woodford67 min
Jun 30, 10:05 PM CDTFlash Flood WarningILXKnox6 hr
Jun 30, 10:23 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler, Tazewell37 min
Jun 30, 10:38 PM CDTAreal Flood AdvisoryILXPeoria, Tazewell, Woodford6 hr
Jun 30, 10:42 PM CDTAreal Flood AdvisoryILXFulton, Knox6 hr
Jul 1, 12:01 AM CDTAreal Flood WarningILXMarshall, Stark9 hr
Jul 1, 4:31 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford8 days
Jul 1, 4:37 AM CDTRiver Flood WarningILXFulton, Knox3 days
Jul 1, 4:37 AM CDTRiver Flood WarningILXFulton3 days
Jul 1, 4:59 AM CDTRiver Flood WarningILXPiatt5 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.